Vol 27, No 3 (2019)

Table of Contents

Articles

On strong metric dimension of zero-divisor graphs of rings PDF
M. Imran Bhat, Shariefuddin Pirzada 563-580
Some applications for generalized fractional operators in analytic functions spaces PDF
Adem Kilicman, Zainab E Abdulnaby 581-594
$\beta$-fuzzy filters in MS-algebras PDF
Berhanu Assaye Alaba, Teferi Getachew Alemayehu 595-612
Edge Szeged indices of Benzene ring PDF
Abdul Qudair Baig, Muhammad Naeem, Muhammad Mushtaq, Wei Gao 613-627
Common fixed point results for non-compatible R-weakly commuting mappings in probabilistic semimetric spaces using control functions PDF
Krishnapada Das 629-643
Extending and lifting operators on Banach spaces PDF
JeongHeung Kang 645-655
Lifting of the unramified Iwasawa module PDF
Jangheon Oh 657-660
Seven generalized types of soft semi-compact spaces PDF
Tareq Mohammed Al-shami, Mohammed El-Shafei, mohamed Abo-Elhamayel 661-690
Beta-almost Ricci solitons on almost CoKahler manifolds PDF
Debabrata Kar, Pradip Majhi 691-705
On the generalized Banach spaces PDF
Buhyeon Kang 707-722
Diagonal sums in negative trinomial table PDF
Eunmi Choi, Yuna Oh 723-734
Maps preserving $m$- isometries on Hilbert space PDF
Alireza Majidi 735-741
A study on understanding of definite integral and Riemann sum PDF
Hyeyoung Oh 743-765
Cyclic codes over the ring of 4-adic integers of lengths 15, 17 and 19 PDF
Young Ho Park 767-777
A note on derivations of ordered $\Gamma$-semirings PDF
KyungHo Kim 779-791
Some recurrent properties of $LP$-Sasakian nanifolds PDF
Venkatesha ., Somashekhara. P. 793-801
On Steffensen inequality in $p$-calculus PDF
Milad Yadollahzadeh, Mehdi Tourani, Gholamreza Karamali 803-817
On the product of quasi-partial metric spaces PDF
Razieh Gharibi, Sedigheh Jahedi 819-830


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr